# SDR CA110531002

- Difficulty date: May 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

TEMPERATURE SURGE WHILE TAXIING OUT FOR T/O, THE CREW SAW THE ENGINE TEMPERATURE SUDDENLY INCREASE BY 100 C. THE FLIGHT WAS ABORTED AND THE ACFT RETURNED TO GATE WHERE TROUBLESHOOTING FOUND A FAULTY ENGINE MOUNTED AIRFRAME BLEED VALVE.  THE VALVE WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.  ENG MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
